# SDR CALA9800963

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN AFT CARGO DOOR OVERHEAD PAN AT STA 929.  THE CRACK WAS STOP DRILLED IAW SRM 53-01.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-3 AND 53-01.
